MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. SEC 20DP, TEXIUM & HANGER V/NV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. SEC 20DP, TEXIUM & HANGER V/NV; INTRAVASCULAR ADMINISTRATION SET
Model Number 40000-07T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: no product or photo was returned by the customer.The customer complaint that the tubing came apart below the drip chamber could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because a lot number was not provided by the customer.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported sec 20dp, texium & hanger v/nv had and issue with component separation.The following information was provided by the initial reporter: "tubing came apart below drip chamber.".
 
Event or Problem Description
It was reported sec 20dp, texium & hanger v/nv had and issue with component separation.The following information was provided by the initial reporter: "tubing came apart below drip chamber".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.4.Medical device lot #: 20095694.D.4.Medical device expiration date: 9/8/2023.H.4.Device manufacture date: 9/2/2020.D.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 11/8/2021.H.6.Investigation: a complaint of separation below the drip chamber was received from the customer.One unused sample was returned for investigation.Through visual inspection, the customer complaint was confirmed.The drip chamber had separated from the rest of the set.No solvent was seen at the connection site of the tubing and chamber.A device history record review for model 40000-07t lot number 20095694 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 08sep2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to an increase in incidents of this failure mode, a trend for this separation issue has been identified for this product line, capa#3974230 has been initiated, and a team has been assembled in order to investigate the issue.A complaint history check was performed and this is the 3rd related complaint reported with the defect/condition of separation other component with lot #20095694 regarding item #40000-07t.

Brand Name
SEC 20DP, TEXIUM & HANGER V/NV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12624675
Report Number9616066-2021-52212
Device Sequence Number14337012
Product Code FPA
UDI-Device Identifier50885403225626
UDI-Public50885403225626
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/08/2023
Device Model Number40000-07T
Device Catalogue Number40000-07T
Device Lot Number20095694
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2021
Supplement Date Received by Manufacturer11/24/2021
Initial Report FDA Received Date10/13/2021
Supplement Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown